Alert archive / New Mexico / Fire Weather Watches in 2012
Fire Weather Watch 21, NWS El Paso, TX
NWS El Paso, TX issued this fire weather watch at May 3, 2012, 10:24 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 5, 2012, 1:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 3, 2012, 10:24 PM MDT (04:24 UTC)
- In effect from
- May 5, 2012, 1:00 PM MDT
- Expired
- May 4, 2012, 2:12 PM MDT
- In force
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 4.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6208 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
967 WWUS84 KEPZ 040424 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1024 PM MDT THU MAY 3 2012 ...FIRE WEATHER WATCH IN EFFECT FOR SOUTHWEST NEW MEXICO AND FAR WEST TEXAS SATURDAY AFTERNOON... .CRITICAL FIRE CONDITIONS IS EXPECTED FOR THE SOUTHERN LOWLANDS SATURDAY AFTERNOON AND EARLY EVENING...AS 20 FOOT SUSTAINED WIND SPEEDS 25 TO 35 MPH ARE EXPECTED FROM THE SOUTHWEST ACROSS THE AREA. THIS IS AHEAD OF AN UPPER LEVEL LOW PRESSURE SYSTEM AS IT SLOWLY APPROACHES THE REGION FROM THE WEST. DEVELOPMENT OF A LEE SIDE TROUGH TO OUR EAST...WILL HELP TO FURTHER STRENGTHEN THESE WINDS. IN AN ENVIRONMENT WHERE MINIMUM RH VALUES IN THE SINGLE DIGITS TO LOW TEENS...HIGH OR GREATER FIRE DANGERS AND VERY LOW FUEL MOISTURES ARE EXPECTED...THIS WILL FAVOR DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS SATURDAY. NMZ111-112-TXZ055-056-041500- /O.NEW.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 1024 PM MDT THU MAY 3 2012 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * EVENT: FIRE WEATHER ...ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 055 EL PASO... FIRE WEATHER ZONE 056 HUDSPETH. * TIMING: 1 PM TO 8 PM SATURDAY AFTERNOON AND EVENING. * WIND: SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * HUMIDITY: 4 TO 8 PERCENT SOUTHERN DESERTS...TO THE LOW TEENS FOR ISOLATED ELEVATIONS ABOVE 7500 FEET. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TRIPOLI
2 follow-up statements
774 WWUS84 KEPZ 041244 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 644 AM MDT FRI MAY 4 2012 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ON SATURDAY... .A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHERN ROCKIES ON SATURDAY...WHILE A WEAKER DISTURBANCE MOVES INTO WEST TEXAS FROM MEXICO. A DEEPENING LEE CYCLONE OVER EASTERN COLORADO WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER NEW MEXICO... AND THIS WILL RESULT IN 20 FOOT WINDS OF 20 TO 25 MPH ACROSS MUCH OF THE AREA. MEANWHILE...VERY DRY CONDITIONS AND HIGH FIRE DANGER RATING WILL REMAIN IN PLACE. NMZ110-113-042100- /O.EXA.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/ SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS- 644 AM MDT FRI MAY 4 2012 ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM TO 8 PM SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 110... 111...112...AND 113. THIS INCLUDES TEXAS FIRE WEATHER ZONES 055 AND 056. * TIMING: SATURDAY FROM 1 PM TO 8 PM. * WIND: SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS AROUND 35 MPH. * HUMIDITY: 5 TO 8 PERCENT IN THE LOWLANDS...8 TO 12 PERCENT IN THE MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111-112-TXZ055-056-042100- /O.CON.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 644 AM MDT FRI MAY 4 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FROM 1 PM TO 8 PM SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITY... * AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR WEST TEXAS. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 110... 111...112...AND 113. THIS INCLUDES TEXAS FIRE WEATHER ZONES 055 AND 056. * TIMING: SATURDAY FROM 1 PM TO 8 PM. * WIND: SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS AROUND 35 MPH. * HUMIDITY: 5 TO 8 PERCENT IN THE LOWLANDS...8 TO 12 PERCENT IN THE MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HARDIMAN
542 WWUS84 KEPZ 042012 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 212 PM MDT FRI MAY 4 2012 ...CRITICAL FIRE WEATHER CONDITIONS OVER SOUTHWEST AND SOUTH- CENTRAL NEW MEXICO ON SATURDAY... .A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHERN ROCKIES ON SATURDAY WHILE A WEAKER DISTURBANCE MOVES INTO WEST TEXAS FROM MEXICO. THIS WILL HELP DEEPEN A LEE CYCLONE OVER EASTERN COLORADO. AS A RESULT...THE PRESSURE GRADIENT OVER NEW MEXICO WILL TIGHTEN...LEADING TO INCREASING WEST TO SOUTHWEST WINDS ACROSS OUR AREA ON SATURDAY. EXPECT 20 FOOT WINDS OF 20 TO 25 MPH WEST OF THE RIO GRANDE AND UP IN THE SACRAMENTO MOUNTAINS. MEANWHILE...VERY DRY CONDITIONS AND HIGH FIRE DANGER RATINGS WILL REMAIN IN PLACE. TXZ055-056-042115- /O.CAN.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/ EL PASO-HUDSPETH- 212 PM MDT FRI MAY 4 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR FAR WEST TEXAS... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE FIRE WEATHER WATCH. WHILE IT WILL BE DRY AND BREEZY ON SATURDAY OVER FAR WEST TEXAS... 20 FOOT WINDS ARE NOT EXPECTED TO REACH 20 MPH FOR THREE HOURS OR MORE...FALLING JUST SHORT OF RED FLAG CRITERIA. HOWEVER...CAUTION IS STILL URGED GIVEN BREEZY AND VERY DRY CONDITIONS. $$ NMZ110>113-050400- /O.UPG.KEPZ.FW.A.0021.120505T1900Z-120506T0200Z/ /O.NEW.KEPZ.FW.W.0022.120505T1900Z-120506T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 212 PM MDT FRI MAY 4 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. THIS REPLACES THE FIRE WEATHER WATCH THAT WAS PREVIOUSLY ISSUED. * AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING NEW MEXICO FIRE WEATHER ZONES 110...111...112...AND 113. * TIMING: SATURDAY FROM 1 PM TO 8 PM MDT. * WIND: SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS AROUND 35 MPH. * HUMIDITY: 5 TO 8 PERCENT IN THE LOWLANDS...8 TO 12 PERCENT IN THE MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HARDIMAN
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this fire weather watch went out at May 3, 2:54 PM MDT, 7 hours 30 minutes earlier.
Area forecast discussion, May 3, 2:54 PM MDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 254 PM MDT THU MAY 3 2012 .SYNOPSIS... A TYPICAL SPRING PATTERN CONTINUES ACROSS THE BORDERLAND WITH DEEP SOUTHWEST FLOW DOING THE WORK. THIS MEANS CONTINUED DRY WITH ABOVE NORMAL TEMPERATURES THROUGH THE WEEKEND. NO RAIN AND VERY FEW CLOUDS EXPECTED. TEMPERATURES WILL HOVER AROUND THE 90 DEGREE MARK ACROSS THE LOWLANDS EACH AFTERNOON WITH MILD MORNING LOWS. WINDS WILL BLOW FROM THE SOUTHWEST EACH AFTERNOON WITH OCCASIONALLY BREEZY CONDITIONS. THIS STATIC PATTERN FINALLY BEGINS TO CHANGE NEXT MONDAY AS A PACIFIC TROUGH APPROACHES FROM THE WEST AS GULF MOISTURE APPROACHES FROM THE EAST. THIS COMBINATION MAY GIVE US OUR NEXT FAIR SHOT AT SHOWERS AND THUNDERSTORMS BEGINNING MONDAY IN THE SACS AND LOWLANDS EAST OF THE RIO GRANDE TUESDAY. && .DISCUSSION... SHORT WORK FOR THE SHORT TERM AS THE PATTERN REMAINS STATIC WITH DEEP AND DRY SOUTHWEST FLOW ACROSS THE REGION. THIS WILL KEEP OUR AREA WARM AND DRY THROUGH THE WEEKEND. A WEAK UPPER ROTATION TRACKING OVER FROM THE SW TODAY HAS NO MOISTURE TO WORK WITH...SO OTHER THAN A FEW HIGH CLOUDS...NO SENSIBLE EFFECTS. THROUGH THE WEEKEND TEMPS WILL RUN 7-10 DEGREES ABOVE NORMAL ON THE HIGHS AND ABOUT 5-8 DEGREES ABOVE NORMAL ON THE LOWS. THUS MILD MORNINGS AND WARM AFTERNOONS. WINDS WILL STAY RELATIVELY TAME FROM THE SOUTHWEST. LIGHT NIGHTTIME AND MORNING WINDS WILL BE FOLLOWED BY BRIEFLY AND OCCASIONALLY BREEZY AFTERNOONS. SKIES LOOK TO BECOME MOSTLY CLEAR BOTH DAY AND NIGHT. CHANGES START HAPPENING MONDAY AS THE NEXT UPPER-LEVEL PACIFIC TOUGH BEGINS TO DIG THROUGH THE SOUTHWEST U.S. AND A BACKDOOR COLD FRONT BEGINS TO PUSH WEST INTO THE SACS/GUADS. THIS WILL INTRODUCE MOISTURE AND LOW-LEVEL CONVERGENCE FROM THE EAST AND UPPER DYNAMICS/ INSTABILITY FROM THE WEST. BOTH THE GFS AND THE ECMWF SHOW THIS PATTERN EVOLVING WITH BOTH MODELS PRODUCING QPF OVER THE SACS LATE MONDAY AND MUCH OF THE EASTERN 1/2 OF THE CWFA ON TUESDAY. THE TIMING OF THE FRONTAL BOUNDARY IS TO ARRIVE IN ELP LATE MONDAY EVENING. THE MEX GUIDANCE SHOWS A 14 DEGREE DROP IN THE ELP MAX TEMP ON TUESDAY...FROM 89 TO 75. THIS LIKELY A COMBO OF COOLER/MORE MOIST AIRMASS AND MODEL PCPN GENERATION. REGARDLESS T-STORM PARAMETERS SHOW SEVERE WEATHER POTENTIAL FOR TUESDAY IF THIS SET UP MATERIALIZES. LI'S NEGATIVE 4-6 DEGREES. CAPE ABOVE 1000J/KG. SPEED SHEAR ALOFT WITH POSSIBLE DOUBLE-JET DYNAMICS. THE PACIFIC LOW IS STILL ON APPROACH FROM THE WEST ON WEDNESDAY AND ISN'T PROGED TO EXIT OUR REGION UNTIL THURSDAY NIGHT. THUS POPS STILL POSSIBLE WEDNESDAY INTO THURSDAY. THE FOCUS LOOKS LIKE IT MIGHT BE NORTHERN AND EASTERN ZONES. WE'LL HAVE TO WATCH FOR BOTH DRY-SLOTTING AND WRAP-AROUND DURING THIS TIME PERIOD. THE WEATHER IS LIKELY TO GET INTERESTING FOR THE WORK-WEEK AHEAD. 14-BIRD && .AVIATION...VALID 04/00Z-05/00Z. VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD WITH GENERALLY LIGHT SOUTHWEST FLOW IN THE AFTERNOONS...AND LIGHT/VARIABLE DRAINAGE WINDS LATE AT NIGHT. WINDS COULD GUST AROUND 20 KNOTS DURING PEAK MIXING BOTH THIS AFTERNOON AND FRIDAY. 25-HARDIMAN && .FIRE WEATHER... EXPECT LIGHT TO MODERATE SOUTHWEST WINDS OVER THE NEXT FEW DAYS ALONG WITH INCREASING TEMPERATURES. WINDS WILL BE SLIGHTLY BREEZY IN THE AFTERNOONS DURING PEAK MIXING...WITH A FEW GUSTS AROUND 20 MPH. AS A DEEPENING TROUGH DEVELOPS TO OUR WEST...WINDS MAY BEGIN TO FLIRT WITH RED FLAG CRITERIA ON SATURDAY. OTHERWISE...EXPECT TEMPERATURES TO RUN ABOUT 10 DEGREES ABOVE SEASONAL FRIDAY AND SATURDAY. A BACKDOOR COLD FRONT WILL MOVE INTO THE AREA EARLY NEXT WEEK... SETTING UP LOW-LEVEL EASTERLY FLOW. MEANWHILE...A DEEPENING TROUGH WILL DEVELOP INTO A CLOSED LOW OVER THE DESERT SOUTHWEST AND SLOWLY MOVE EASTWARD. THIS WILL RESULT IN INCREASING HUMIDITY AND IMPROVING RAIN CHANCES NEXT WEEK. && 25-HARDIMAN && .PRELIMINARY POINT TEMPS/POPS... EL PASO 62 91 64 92 67 / 0 0 0 0 0 SIERRA BLANCA 60 92 61 93 65 / 0 0 0 0 0 LAS CRUCES 55 89 55 90 59 / 0 0 0 0 0 ALAMOGORDO 55 88 55 87 59 / 0 0 0 0 0 CLOUDCROFT 37 71 39 71 42 / 0 0 0 0 0 TRUTH OR CONSEQUENCES 51 87 50 88 54 / 0 0 0 0 0 SILVER CITY 49 78 51 77 55 / 0 0 0 0 0 DEMING 53 88 53 89 57 / 0 0 0 0 0 LORDSBURG 52 88 52 88 55 / 0 0 0 0 0 WEST EL PASO METRO 62 91 63 90 67 / 0 0 0 0 0 DELL CITY 57 93 59 94 62 / 0 0 0 0 0 FORT HANCOCK 59 98 62 98 65 / 0 0 0 0 0 LOMA LINDA 57 89 59 87 63 / 0 0 0 0 0 FABENS 59 95 60 95 63 / 0 0 0 0 0 SANTA TERESA 58 91 59 91 62 / 0 0 0 0 0 WHITE SANDS HQ 64 82 64 83 68 / 0 0 0 0 0 JORNADA RANGE 49 88 49 90 53 / 0 0 0 0 0 HATCH 53 87 53 88 57 / 0 0 0 0 0 COLUMBUS 58 89 58 89 62 / 0 0 0 0 0 OROGRANDE 63 89 63 91 67 / 0 0 0 0 0 MAYHILL 45 76 45 73 48 / 0 0 0 0 0 MESCALERO 39 78 41 76 44 / 0 0 0 0 0 TIMBERON 39 78 41 76 44 / 0 0 0 0 0 WINSTON 45 80 47 78 51 / 0 0 0 0 0 HILLSBORO 50 84 51 82 55 / 0 0 0 0 0 SPACEPORT 53 87 53 88 57 / 0 0 0 0 0 LAKE ROBERTS 40 78 42 84 46 / 0 0 0 0 0 HURLEY 49 83 51 83 55 / 0 0 0 0 0 CLIFF 41 83 41 85 45 / 0 0 0 0 0 MULE CREEK 40 80 42 80 48 / 0 0 0 0 0 FAYWOOD 49 84 52 84 56 / 0 0 0 0 0 ANIMAS 53 87 53 88 54 / 0 0 0 0 0 HACHITA 49 88 52 87 55 / 0 0 0 0 0 ANTELOPE WELLS 54 85 54 86 57 / 0 0 0 0 0 CLOVERDALE 52 80 53 79 54 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 14/25
Hazardous weather outlook, May 3, 7:03 AM MDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 703 AM MDT THU MAY 3 2012 NMZ401>417-TXZ418>424-041315- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 703 AM MDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:12 PM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 30 hr |
Nearby
Fire Weather Watches in New Mexico, 2012Fire Weather Watches in Texas, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.